Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 79, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 25, 2011, 10:00 AM CDT. It took effect at Oct 25, 2011, 3:47 PM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2011, 10:00 AM CDT (15:00 UTC)
- In effect from
- Oct 25, 2011, 3:47 PM CDT
- Expired
- Oct 27, 2011, 1:00 AM CDT
- In force
- 33 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
478 WHUS73 KMKX 251500 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1000 AM CDT TUE OCT 25 2011 ...WINDS AND WAVES EXPECTED IN INCREASE TONIGHT INTO WEDNESDAY... .LOW PRESSURE WILL MOVE EAST ACROSS FAR NORTHERN ILLINOIS THIS EVENING...AND INTO FAR SOUTHERN LOWER MICHIGAN LATER TONIGHT. THE LOW WILL THEN MOVE EAST OF THERE ON WEDNESDAY. BRISK NORTHEAST TO NORTH WINDS WILL DEVELOP TONIGHT WITH THE LOW...AND LINGER THROUGH WEDNESDAY. THESE WINDS WILL GENERATE HIGH WAVES DURING THIS TIME. THE WINDS AND WAVES SHOULD SUBSIDE WEDNESDAY NIGHT. LMZ643-252300- /O.NEW.KMKX.SC.Y.0079.111026T0000Z-111027T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- 1000 AM CDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT WEDNESDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS TONIGHT...BECOMING NORTH WEDNESDAY. WINDS WILL SUBSIDE BY WEDNESDAY NIGHT. * WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...AND 4 TO 7 FEET WEDNESDAY...BEFORE SUBSIDING BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-252300- /O.NEW.KMKX.SC.Y.0079.111026T0600Z-111027T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1000 AM CDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT WEDNESDAY. * WINDS: NORTH 15 TO 25 KNOTS BY LATER TONIGHT...LINGERING THROUGH WEDNESDAY. WINDS WILL SUBSIDE BY WEDNESDAY NIGHT. * WAVES: BUILDING TO 3 TO 6 FEET LATER TONIGHT...AND 4 TO 7 FEET WEDNESDAY...SUBSIDING BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
7 follow-up statements
188 WHUS73 KMKX 252047 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 347 PM CDT TUE OCT 25 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED INTO WEDNESDAY EVENING... .LOW PRESSURE WILL MOVE EAST ACROSS FAR NORTHERN ILLINOIS THIS EVENING...AND INTO FAR SOUTHERN LOWER MICHIGAN LATER TONIGHT. THE LOW WILL THEN MOVE EAST OF THERE ON WEDNESDAY. BRISK NORTHEAST TO NORTH WINDS WILL DEVELOP TONIGHT WITH THE LOW...AND LINGER THROUGH WEDNESDAY. THESE WINDS WILL GENERATE HIGH WAVES DURING THIS TIME. THE WINDS AND WAVES SHOULD SUBSIDE LATER WEDNESDAY NIGHT. LMZ643-260500- /O.EXT.KMKX.SC.Y.0079.111025T2047Z-111027T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 347 PM CDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS TONIGHT...BECOMING NORTH WEDNESDAY. WINDS WILL SUBSIDE BY WEDNESDAY NIGHT. * WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...AND 4 TO 7 FEET WEDNESDAY...BEFORE SUBSIDING BY LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-260500- /O.EXT.KMKX.SC.Y.0079.111025T2047Z-111027T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 347 PM CDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS LATE THIS AFTERNOON SOUTH OF NORTH POINT LIGHTHOUSE...BACKING EAST LATE IN THE AFTERNOON...THEN NORTHEAST TONIGHT. OTHERWISE...NORTH WINDS 15 TO 25 KNOTS BY THIS EVENING...LINGERING THROUGH WEDNESDAY. WINDS WILL SUBSIDE BY WEDNESDAY NIGHT. * WAVES: BUILDING TO 3 TO 6 FEET LATER TONIGHT...AND 4 TO 7 FEET WEDNESDAY...SUBSIDING BY LATER WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
858 WHUS73 KMKX 260250 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 950 PM CDT TUE OCT 25 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED INTO WEDNESDAY EVENING... .LOW PRESSURE WILL MOVE EAST ACROSS FAR NORTHERN ILLINOIS INTO FAR SOUTHERN LOWER MICHIGAN LATER TONIGHT...REACHING DETROIT BY EARLY WEDNESDAY MORNING. BRISK NORTHEAST TO NORTH WINDS DUE TO THE TIGHT PRESSURE GRADIENT AROUND THE LOW WILL LINGER THROUGH WEDNESDAY. THESE WINDS WILL GENERATE HIGH WAVES DURING THIS TIME. THE WINDS AND WAVES SHOULD SUBSIDE LATER WEDNESDAY NIGHT. LMZ643-261100- /O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 950 PM CDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS TONIGHT...BECOMING NORTH WEDNESDAY. WINDS WILL SUBSIDE BY WEDNESDAY NIGHT. * WAVES: BUILDING TO 3 TO 6 FEET TONIGHT...AND 4 TO 7 FEET WEDNESDAY...BEFORE SUBSIDING BY LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-261100- /O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0600Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 950 PM CDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS: NORTHEAST 15 TO 25 KNOTS BACKING NORTH LATER TONIGHT... LINGERING THROUGH WEDNESDAY. WINDS WILL SUBSIDE BY WEDNESDAY NIGHT. * WAVES: BUILDING TO 3 TO 6 FEET LATE TONIGHT...AND 4 TO 7 FEET WEDNESDAY...SUBSIDING BY LATER WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
298 WHUS73 KMKX 260826 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CDT WED OCT 26 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED TODAY... .LOW PRESSURE NEAR THE EASTERN GREAT LAKES WILL CONTINUE THE BRISK NORTHEAST TO NORTH WINDS THIS MORNING...THEN SHOULD DIMINISH AS THE LOW MOVES OFF TO THE EAST. LMZ643-644-261630- /O.EXT.KMKX.SC.Y.0079.000000T0000Z-111027T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 326 AM CDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH 15 TO 25 KNOTS DIMINISHING TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 5 TO 8 FEET...SUBSIDING TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-261630- /O.EXT.KMKX.SC.Y.0079.000000T0000Z-111027T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 AM CDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTHEAST 15 TO 25 KNOTS BACKING NORTH AND DIMINISHING TO 10 TO 15 KNOTS LATE THIS AFTERNOON. * WAVES: 5 TO 8 FEET TODAY...SUBSIDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
547 WHUS73 KMKX 261436 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 AM CDT WED OCT 26 2011 ...BRISK WINDS AND HIGH WAVES EXPECTED TODAY... .LOW PRESSURE NEAR THE EASTERN GREAT LAKES WILL CONTINUE THE BRISK NORTHEAST TO NORTH WINDS TODAY...BEFORE DIMINISHING AS THE LOW MOVES OFF TO THE EAST TONIGHT. LMZ643-644-262245- /O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 936 AM CDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS THIS AFTERNOON. * WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON...AND 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-262245- /O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 936 AM CDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS LATE THIS AFTERNOON. * WAVES: 4 TO 7 FEET TODAY...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON...AND 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
459 WHUS73 KMKX 262035 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 PM CDT WED OCT 26 2011 ...BRISK WINDS AND HIGH WAVES SUBSIDING THIS EVENING... .LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM THE REGION THIS EVENING. THE BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE TO DIMINISH THIS EVENING. SUBSEQUENT HIGH WAVES WILL ALSO SUBSIDE BY LATER THIS EVENING. LMZ643-644-270000- /O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 335 PM CDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET THROUGH EARLY EVENING...SUBSIDING TO 2 TO 4 FEET BY EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-270300- /O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 PM CDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH 15 TO 25 KNOTS LATE THIS AFTERNOON...DIMINISHING TO 10 TO 15 KNOTS THIS EVENING. * WAVES: 3 TO 6 FEET LATE THIS AFTERNOON...SUBSIDING TO 2 TO 4 FEET BY LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
491 WHUS73 KMKX 270005 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 705 PM CDT WED OCT 26 2011 ...BRISK WINDS AND HIGH WAVES SUBSIDING THIS EVENING... .LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM THE REGION TONIGHT. NORTH TO NORTHEAST WINDS..ALREADY BELOW SMALL CRAFT CRITERIA...WILL CONTINUE TO DIMINISH THIS EVENING. WAVES HAVE DIMINISHED BELOW CRITERIA NORTH OF MILWAUKEE...AND SHOULD SUBSIDE TO FOUR FEET OR LESS SOUTH OF MILWAUKEE BY LATE EVENING. LMZ643-644-270115- /O.EXP.KMKX.SC.Y.0079.000000T0000Z-111027T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 705 PM CDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LMZ645-646-270300- /O.CON.KMKX.SC.Y.0079.000000T0000Z-111027T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 705 PM CDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH 10 TO 15 KNOTS...WITH A FEW GUSTS TO 20 KNOTS EARLY THIS EVENING. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
130 WHUS73 KMKX 270241 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 941 PM CDT WED OCT 26 2011 ...BRISK WINDS AND HIGH WAVES SUBSIDING THIS EVENING... .LOW PRESSURE WILL CONTINUE TO MOVE AWAY FROM THE REGION TONIGHT. NORTH TO NORTHEAST WINDS..ALREADY BELOW SMALL CRAFT CRITERIA... WILL CONTINUE TO DIMINISH . WAVES HAVE DIMINISHED BELOW CRITERIA NORTH OF MILWAUKEE...AND SHOULD SUBSIDE TO FOUR FEET OR LESS SOUTH OF MILWAUKEE SHORTLY AFTER MIDNIGHT. LMZ645-646-270600- /O.EXT.KMKX.SC.Y.0079.000000T0000Z-111027T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 941 PM CDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT THURSDAY. * WINDS: NORTH 10 TO 15 KNOTS...WITH A FEW GUSTS TO 20 KNOTS LATE THIS EVENING. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET AROUND OR SHORTLY AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 3:19 AM CDT, 6 hours 41 minutes earlier.
Area forecast discussion, Oct 25, 3:19 AM CDT, 6 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 AM CDT TUE OCT 25 2011 .TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM THICKENING MID CLOUDS EARLY THIS MORNING AHEAD OF APPROACHING LOW PRESSURE. FAIRLY STRONG 700-850 MB WARM AIR ADVECTION TO MOVE RIGHT OVER THE FORECAST AREA BY SUNRISE. BEST 850-700 MB RELATIVE HUMIDITY WILL BE OVER THE NORTHEAST THIRD OF THE FORECAST AREA THIS MORNING. SHOWERS DUE TO STRONG ISENTROPIC LIFT...ESPECIALLY ACROSS THE NORTHEAST PORTION OF THE FORECAST AREA WHERE MOISTURE WILL BE THE DEEPEST AND THE 300K ISENTROPIC LAYER. CONDENSATION PRESSURE DEFICITS OF ONLY AROUND 5 TO 10 MB TOWARD THE FOND DU LAC AND SHEBOYGAN AREA. DESPITE STRONG 700 MB LIFT THE LOWER RELATIVE HUMIDITY IN AREAS SOUTH AND SOUTHWEST OF MADISON WILL LIKELY STAY DRY. BY NOON THE NOSE OF THE 850 MB JET IS TO THE EAST AND THE MAX LIFT AND RELATIVE HUMIDITY LIFTS NORTHEAST ENDING THE CHANCE OF PRECIPITATION FOR MOST OF THE FORECAST AREA FOR A WHILE. SURFACE WARM FRONT WILL SIT ACROSS THE FORECAST AREA DURING THE DAY. EXPECTING QUITE A CONTRAST OF CONDITIONS ACROSS THE FORECAST AREA...WITH CLOUDS...AND COOLER TEMPS ALONG AND NORTH OF THE FRONT...AND DRIER/SUNNIER AND WARMER CONDITIONS SOUTH. TEMPS MAY CRACK 70 ALONG THE IL BORDER...WITH TEMPS STRUGGLING INTO THE MID 50S TOWARD FOND DU LAC AND SHEBOYGAN. CHANCES OF SHOWERS WILL REMAIN ACROSS THE NORTH AS NORTHEAST LOW LEVEL FLOW AND CLOUDS SAG SOUTH A BIT AS SURFACE LOW APPROACHES NORTHWEST ILLINOIS BY EVENING. SURFACE LOW MOVES ACROSS FAR NORTHERN ILLINOIS TONIGHT. INCREASING NORTHEAST WINDS SHOULD SAG LOW CLOUDS/STRATUS TO THE SOUTH. NAM FORECAST SOUNDINGS HAVE ELEVATED CAPE OF NEAR 300 J/KG LIFTING FROM JUST ABOVE THE TOP OF THE INVERSION CLOSE TO 5 THSD FT. HOWEVER MID LEVELS ARE DRYING AND LIFT DIMINISHES. WILL THEREFORE HAVE LOW TO MID RANGE POPS. WEDNESDAY - CONFIDENCE...MEDIUM SURFACE HIGH BUILDING INTO THE STATE IN THE WAKE OF THE LOW WHICH HAS SHIFTED WELL TO THE EAST. 850 BAROCLINIC ZONE SHIFTS SOUTH OF THE BORDER EARLY IN THE DAY. THIS WILL BE THE FOCUS OF ANY LINGERING SHRA...AS OF NOW MODELS NOT SHOWING ANY QPF ACROSS THE CWA AFTER 12Z. 850 COLD POOL TAKES OVER WITH TEMPS AROUND -2C. FAVORABLE FETCH AND DELTA T VALUES OF AROUND 14C...SUGGEST POTENTIAL FOR LIGHT LAKE EFFECT PRECIP. THIS COMBINED WITH LINGERING LOW LEVEL FRONTOGENETICAL FORCING SUGGEST SOME SMALL POPS IN THE FAR SOUTHERN AND EASTERN CWA. LOW LEVEL RH PROGS AND BUFKIT BOTH SHOW CLOUD COVER TO LINGER IN THE SOUTH AND EAST DUE TO THE LOW LEVEL COLD POOL/LAKE EFFECT AND APPROACH OF MID LEVEL TROUGH AXIS. THURSDAY - CONFIDENCE...MEDIUM MAIN VORT CENTER TIES TO MID LEVEL TROUGH PROGGD TO PASS THROUGH NORTHERN IL. UPPER FLOW REMAINS CYCLONIC FOR MUCH OF THE DAY. DECENT LOW LEVEL LAPSE RATES WITH SOME SMALL CAPE VALUES. SHRA NOT OUT OF THE QUESTION AND WITH CONSENSUS OF MODELS TO GENERATE SOME LIGHT QPF WILL HAVE SOME POPS IN THE GRIDS. FRIDAY - CONFIDENCE...MEDIUM 500 MILLIBAR PATTERN REMAINS UNSETTLED AS ANOTHER VIGOROUS WAVE DRIVES SOUTHEAST TOWARDS WI. GFS KEEPS THINGS DRY WHILE THE ECMWF AND GEMNH GENERATE LIGHT QPF. 12Z ECMWF AND 00Z GEMNH SUGGESTED POPS MAY BE NEEDED FRIDAY NIGHT...THOUGH 00Z ECMWF HAS PULLED BACK ON THIS. WILL LEAVE THE DRY ALLBLEND IN PLACE. SATURDAY - CONFIDENCE...MEDIUM MAINLY SHEARED VORTICITY NOTED ON WESTERN SIDE OF DEPARTING MID LEVEL TROUGH AXIS. ECMWF AND GEMNH LOOK SIMILAR TO EACH OTHER SO WILL LEAN WITH THIS SCENARIO MORE SO THAN THE GFS WHICH VERY QUICKLY BRINGS THE NEXT WAVE TOWARDS WESTERN WI BY 00Z SUNDAY. SO WILL STICK WITH THE DRY ALLBLEND POPS. SUNDAY - CONFIDENCE...LOW MODELS AT ODDS WITH THE GFS THE FASTEST WITH THE WAVE AND THE ECMWF THE SLOWEST. IF THE GEMNH PANS OUT WE WOULD NEED SOME POPS AT SOME POINT...BUT THE ECMWF AND GFS SOLUTIONS AS OPPOSED AS THEY ARE BOTH SHOW DRY SCENARIOS AND THIS IS WHAT THE ALLBLEND SUGGESTS...SO WILL GO WITH IT AT THIS JUNCTURE. MONDAY - CONFIDENCE...LOW MODELS SHOWING A GENERAL TREND TOWARDS 850 WARM AIR ADVECTION. 00Z ECMWF SHOWS WAA/WEAK VORT INDUCED LIGHT PRECIP SKIRTING THE NORTHERN CWA...WHILE THE GFS SUGGESTS MORE RIDGING WITH THE BETTER WAA TO THE WEST. FOR NOW WILL STICK WITH THE ALLBLEND AND MESH WITH GRB AND HAVE A SLIGHT CHANCE ON THE NORTH. TRIMMED BACK POPS IN THE SOUTHWEST TO BLEND WITH DVN/ARX DRY LOOK. && .AVIATION/12Z TAFS/...MID LEVEL CLOUDS TO THICKEN AND LOWER AHEAD OF APPROACHING LOW PRESSURE. STRONG WARM AIR ADVECTION AND LIFT SO SOME SHOWERS ARE LIKELY NORTH OF A MADISON TO MILWAUKEE LINE WHERE MOISTURE WILL BE THE DEEPEST. AN ISOLATED THUNDERSTORM ALSO POSSIBLE. SHOWER AND ISOLATED THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE DAY ...ESPECIALLY IN AREAS NORTH OF MILWAUKEE AND MADISON AS THE LOW REACHES TO NEAR MOLINE ILLINOIS. PREVAILING CONDITIONS WILL LIKELY REMAIN VFR...BUT MVFR CIGS DEVELOPING NORTH OF MADISON AND MILWAUKEE. NAM SHOWING A STRONG LOW LEVEL JET NOSING INTO SOUTHERN WISCONSIN THIS MORNING...WITH AROUND 45 KT AT 2 KFT WHICH WILL BRING A WIND SHEAR POTENTIAL THIS MORNING. AS THE SURFACE LOW MOVES ACROSS FAR NORTHERN ILLINOIS MVFR CIGS WILL LOWER TO IFR TO THE NORTH OF MADISON AND MILWAUKEE BY EVENING...THEN SAG SOUTH LATER TONIGHT. && .MARINE...AS LOW PRESSURE TRACKS ACROSS NORTHERN ILLINOIS TONIGHT...WINDS WILL BECOME NORTH AND INCREASE THIS EVENING AND OVERNIGHT. COULD SEE GUSTS TO 25 KT WITH WAVES BUILDING TO 4 TO 6 FEET BY MORNING. A SMALL CRAFT ADVISORY WILL EVENTUALLY BE NEEDED. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...HENTZ WEDNESDAY THROUGH MONDAY...COLLAR
Hazardous weather outlook, Oct 25, 3:39 AM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 AM CDT TUE OCT 25 2011 WIZ046-047-051-052-056>060-062>072-260845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 339 AM CDT TUE OCT 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY NORTH OF MADISON AND MILWAUKEE TODAY...NORTH OF A WARM FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FROST AND SOME FREEZING TEMPERATURES ARE POSSIBLE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-260845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 AM CDT TUE OCT 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY NORTH OF MILWAUKEE TODAY. AS LOW PRESSURE MOVES ACROSS NORTHERN ILLINOIS TONIGHT... INCREASING NORTH WINDS WILL DEVELOP OVER LAKE MICHIGAN. THE COMBINATION OF BRISK NORTH WINDS AND HIGH WAVES WILL LIKELY RESULT IN SMALL CRAFT ADVISORY CONDITIONS LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY BRISK NORTH WINDS WEDNESDAY MORNING AND HIGH WAVES ARE EXPECTED AS LOW PRESSURE MOVES OFF TO THE EAST. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.